# SDR CALA2025082208043

- Difficulty date: August 12, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 78,630 hours, 29,328 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A118022
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN E & E COMP LT, CORROSION AT FRAME BETWEEN STR20L-22L BS 328-6 IAW AAR N/R 97525286. INSTALLED FRAME AT MAIN E & E COMP LT BETWEEN S20L, BS 328-6". IAW SRM 51-40-02-0G-0. DWG 142A1150. SECTION SUBSTANTIATING THAT COMPLIANCE WITH THE REQUIREMENTS OF ESR-WI 40-12610/41-12611) AND ECRA 5310-08680 WERE ACHIEVED.
